# SDR ABXA20140508160

- Difficulty date: May 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300257
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN STATION 1329 & 1353 IS CRACKED AT BOTH STRINGER TIES.  NEW STRINGER WILL BE INSTALLED ON NR-0001 WORK ORDER 48362.  CRACKED 24 INCHES, PN 146T3002-57, SN NA, PART NAME STRINGER, FS & BS LOCATION ON ACFT FS 1329 TO FS 1353, STRINGERS & WS LOCATION ON ACFT STRINGER 26L.  ACFT WAS GNDED.
